Dental Damages of Tetracycline Stains

Dental Damages of Tetracycline Stains 300x141 - Dental Damages of Tetracycline Stains

Stains don’t happen only in your dress. Sometimes, it could happen in your oral health specifically on your teeth. The primary reasons are bad oral habits, such as excessive smoking and alcohol drinking. Luckily, we have dental care that can reverse the stains. Of course, with the help of our professional Chicago family dentist, potential signs of stains are at bay.

However, there are cases wherein stains occur because of trying to get rid of something, like existing medical conditions. In other words, stains that happen due to medications. Despite the positive recognition, antibiotics can’t refute the fact of having an adverse effect to your teeth. Dental professionals identified this as tetracycline stains.

Tetracycline stains came from antibiotics. These medications are popular in addressing and solving a wide array of medical ailments, like infections. But unluckily, the prescribed drug has its fair share of negativity. Dentists proved this through tetracycline stains. According to experts, tetracycline stains take place when a person receives too much antibiotics in his body. Though it can alleviate infection, the substance used to create this medication bounces to your teeth. This explains why most patients who take this drug gained strange discoloration. Tetracycline stains start to form under the gum line. Then, it calcified on your teeth and affects your tooth enamel. The stains produced by antibiotics mostly affect children and infants. Call it inborn, but the primary cause why this happens is due to the mother’s pregnancy stage wherein she gets administered with antibiotics to fight infection.

The great news though is tetracycline stains are harmless but obviously, embarrassing. Imagine your teeth carrying those dark and hideous shades. Aside from destructing your self-esteem, tetracycline stains affect your social life. It limits you to talk and engage with other people.

Well, remove that pity now. Dentists can offer you different tetracycline stain remedies. These treatments are available in their office and sure are effective in eliminating stains. Unlike stains caused by drinking and smoking, tetracycline stains are easier to remove through the use of professional teeth whitening. A cosmetic dentist can perform this to you. Aside from eliminating the dark patches found on your teeth, this can enhance the white shade of your teeth, improving its appearance. However, there are cases in which professional teeth cleaning won’t work. This usually happens to those who have severe stains caused by this medication. Nevertheless, you can always cover the stains. Dental restorative treatments, like dental veneers, can eradicate the stains no matter how serious it is. Dental veneers are composite resin that look and act like natural teeth. Dentists usually apply this on the front teeth.

To get rid of those hassles, always remember that the most proficient way of combating tetracycline stains is prevention. This means, exercise dental care at all times! Dental care doesn’t just help you with maintaining your pearly whites but also prevents the potential risks of any dental issues. There’s no doubt why dental experts highly recommend this preventive practice. Besides promoting oral health, dental care fortifies your overall well-being.

Be Sociable, Share!
  • vuible - Dental Damages of Tetracycline Stains
  • more - Dental Damages of Tetracycline Stains